# SDR DALA2017020400958

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB L/E SPLICE VSS 52.267. FIRST ROW BELOW SPLICE HAD 21 LOOSE FASTENERS AND HAS 18 OVERSIZED/ELONGATED HOLES.  REPAIRED ALL LOOSE FASTENERS, OVERSIZED, AND ELONGATED HOLES IAW DWG SG9555001.
